# SDR DALA2020032402031

- Difficulty date: August 7, 2019
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 58,494 hours, 27,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1210584) DURING HCK AT QRO, OIL CAN CONDITIONS WERE FOUND COMMON TO AN EXISTING REPAIR ON AFT PRESSURE BULKHEAD (APB) AT BS 1016 AND BL 0 AND RBL 20 AT WEBS 148A2281-6. MAINTENANCE REPAIRED DAMAGE PER ERA 572491-14.
